# SDR YENA20090807090

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 9,363 hours, 5,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 770 - POP-JFK, DURING CLIMB SEGMENT A BURNING ODOR WAS DETECTED BY CREW, SHORTLY AFTER AMBER CAS PACK 2 FAIL.  AIRCRAFT RETURNED TO POP.  PERFORMED VISUAL INSPECTION OF PACK 2, NO DEFECTS NOTED, ITEM PLACED ON MEL 21-51-00.
